# SDR AALA202207057619

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A300*
- Aircraft serial: 6272
- Aircraft time: 24,724 hours, 7,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAILED BITE TEST PER TASK CARD 26L00005005. REPLACED 13WL EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38, BITE TEST OK.
